# SDR ASAA2023080444447

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 2,963 hours, 857 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA PITOT LT ILLUMINATED ON TAXI. GROUNDED - YES. SELECTED PITOT HEAT A+B TO ON FOR 30 MINUTES, "CAPT PITOT" LIGHT DID NOT COME ON. ALL PROBES HEATED NORMALLY. REF IFIM TASK 30-31-00-810-801, THIS WAS AN INTERMITTENT FAULT. AS A PRECAUTIONARY MEASURE, CYCLED CB C1 ON P18-3 AND INSPECTED BEHIND BREAKER REF AMM 20-60-01, NO DEFECTS NOTED.
